# SDR FDEA201005061473

- Difficulty date: May 6, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11
- Aircraft serial: 48551
- Aircraft time: 58,016 hours, 10,979 cycles
- Engine: Ge CF680
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3027502
- Condition: Misrepaired
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - LT WING DROOP L/E UPPER SKIN.  EXISTING REPAIR AT LT WING DROOP L/E UPPER SKIN FOUND NOT IAW SRM REPAIR.  REPAIR AT LT WING DROOP L/E UPPER SKIN CARRIED OUT REPAIR IAW EA 1-5750-138495:  REPAIR CLASSIFIED AS MINOR AS GMM 6-2-100, REV 110.
